Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Effective equidistribution of the real part of orbits on hyperbolic surfaces
HTML articles powered by AMS MathViewer

by Jimi L. Truelsen PDF
Proc. Amer. Math. Soc. 141 (2013), 505-514 Request permission

Abstract:

For non-cocompact Fuchsian groups with finite covolume we prove that the real part of the orbit of a point in the upper half-plane is equidistributed with an effective error term. This extends previous results by A. Good, M. Risager, and Z. Rudnick. We use the equidistribution result to generalize a theorem by F. Chamizo.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11B05, 11J71, 11M36
  • Retrieve articles in all journals with MSC (2010): 11B05, 11J71, 11M36
Additional Information
  • Jimi L. Truelsen
  • Affiliation: Department of Mathematical Sciences, Aarhus University, Ny Munkegade 118, DK-8000 Aarhus C, Denmark
  • Email: lee@imf.au.dk
  • Received by editor(s): June 18, 2011
  • Received by editor(s) in revised form: July 9, 2011
  • Published electronically: June 28, 2012
  • Additional Notes: The author was funded by a stipend from The Danish Agency for Science, Technology and Innovation.
  • Communicated by: Kathrin Bringmann
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 505-514
  • MSC (2010): Primary 11B05, 11J71; Secondary 11M36
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11360-7
  • MathSciNet review: 2996954